# SDR MASA99038

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 2330 · Entertainment System
- Part: Chime
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6255 - PHX-DRO - PRIOR TO DEPARTURE, PILOT REPORTED THE EMERGENCY CALL CHIME AND LIGHT INOPERATIVE.  THE DISCREPANCY WAS DEFERRED PER MEL 23-3.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, IT WAS TROUBLESHOT, NO DISCREPANCY WAS NOTED.  (M)
